# SDR GLBA20110706J

- Difficulty date: July 3, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 32,380 hours, 41,101 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 144043GLA
- Condition: Failed
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSP, MX FOUND THE FWD LWR A/S DOOR CABLE RUBBER TORN.  MX REPLACED THE CABLE REF BMM 52-10-02, PN: 1440-43GLA.
